# SDR CALA2011102800691

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 24,496 hours, 8,384 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LT HORIZONTAL STAB LOWER SKIN STA 138.70 17 INCHES FROM L/E AND 25.5 L/E IS CRACKED.  REPAIRED PER SRM 55-10-01 REPAIR 11.  SEE FORM 44.0008 FOR ACCOMPLISHED JOB.
